# SDR A6WA200440104

- Difficulty date: July 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEFT MLG MOUNTING TRUNNION BUSHING IS MIGRATED .004 WS 66.  PERFORMED A MAJOR REPAIR BY REMOVING MIGRATED LEFT MLG AFT TRUNNION BUSHING AND INSTALLED FIRST OVERSIZE BUSHING P/N 601R5720113-21, IAW BOMBARDIER REO 601R-57-21-003 REV B.  (M)
